Sunday, April 25, 2010

Tingly feet...

Well...I think it's starting to happen.  I wouldn't call it painful, I wouldn't even call it distracting, but if I think about it, I can feel a little tingle from my ankles down.  The dreaded peripheral neuropathy.

Now since I didn't get this while on Thalidomide, it's coming either from the Revlimid or, more likely, the Velcade.  And that's a type of neuropathy that hopefully goes away with a reduction in that medicine.  Of course, the little reminder from my bloodwork the other day indicates that I'm not ready to cease Velcade.  But I wonder if we might want to taper it back from the 1.3mg/m2 that I'm currently enjoying to the previous 1.0mg/m2.

Something else for BB when I meet with him in a few weeks.

In other news, I remain hopeful that they'll be able to do a kyphoplasty (aka "poof up" my vertebrae) when I go to Little Rock in a few weeks.  Wouldn't mind getting back the height I lost.

I've also decided that I'm going to submit myself to the full battery of tests while there.  I was thinking of bagging the PET since I don't need more radiation...but since I'm not yet satisfied that I'm in the most complete remission possible, I'd like to see what's going on.  So I'll do that, the horrible 2-hour full body MRI, the bone marrow, the works.

I'm looking forward to seeing a few friends, and also to eating Whole Hog BBQ!

3 comments:

  1. I'm not sure if you take any supplements...
    but I have heard from others that VitB12 (methylcobalamin, NOT cyanocobalamin) helps to repair and protect nerve cells. Just thought I would let you know.

    http://www.prohealth.com/library/showarticle.cfm?libid=481

    www.thecancerdiariesmm.blogspot.com

    ReplyDelete
  2. Thank you, L. I take a supplement called Folast which is a B complex (6, 12 and somethin' else). I might start taking alpha lipoic acid again plus I'll look into the article you provided. Thanks!!

    ReplyDelete
  3. Aah, not gonna take Alpha Lipoic Acid...gulp...new blog post coming.

    ReplyDelete